3 doctors weighed in:

I am taking lercanidipine 20mg tablet for my blood pressure does it cause erectile dysfunction? Please advice

3 doctors weighed in
Dr. Johnny Roy
Urology
1 doctor agrees

In brief: See comment

This drug is a calcium channel blocker, it allows blood vessels to strech and dilate and that's how it lowers blood vessels.
It does not cause impotence, but you may have other contributing factor/factors.

In brief: See comment

This drug is a calcium channel blocker, it allows blood vessels to strech and dilate and that's how it lowers blood vessels.
It does not cause impotence, but you may have other contributing factor/factors.
Dr. Johnny Roy
Dr. Johnny Roy
Thank
Dr. Hemant Thawani
Internal Medicine - Endocrinology

In brief: It is possible but..

Ed is a function of blood flow to the organ.
Lercanidipine is a BP medicine of the same class as Nifedipine and amlodipine in the us. If the BP is lowered too much, it may contribute to the ed. By itself, it is less likely to cause this problem.

In brief: It is possible but..

Ed is a function of blood flow to the organ.
Lercanidipine is a BP medicine of the same class as Nifedipine and amlodipine in the us. If the BP is lowered too much, it may contribute to the ed. By itself, it is less likely to cause this problem.
Dr. Hemant Thawani
Dr. Hemant Thawani
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors